Saturday - August 30, 2025
Journal of the Institute of Mathematics of Jussieu Issues Research Articles in March 2025 Edition
February 13, 2025
CAMBRIDGE, England, Feb. 13 -- The Journal of the Institute of Mathematics of Jussieu, a peer-reviewed journal that says it covers all domains in pure mathematics, published research articles on the following topics in its March 2025 edition (Vol. 24, Issue 2).

Here are excerpts of the topics:

* * *

* ARBITRARILY LARGE p-TORSION IN TATE-SHAFAREVICH GROUPS

* FINITE-DIMENSIONAL DIFFERENTIAL-ALGEBRAIC PERMUTATION GROUPS

* ON ODA' . . .

Targeted News Service Document Request Form

This document is available to you by e-mail if you complete the form below with relevant information. There may be a fee for this article or ongoing service of similar materials. We will be in touch shortly.

Name:
What's your
Affiliation
Government Newspaper / Media Business
Public Policy Individual / Student Educators
Email:
Phone:
Organization, if any:
State/Country you are in:
Additonal questions
or comments:

Click here for more information about our products

Click here for more information about our products